# SDR SWAA2021061470150

- Difficulty date: May 7, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NO.1 SLAT HAS CRACK AROUND FASTENER AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR RIBS. MARKED ; / REMOVED THE DAMAGED PART AT LEFT WING NO.1 SLAT AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR RIBS; AND INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8; VERIFIED INSTALLATION OF PANELS 525FB; 525EB; 525DB; 525CB AND FLEX SKIN AT SLAT #1; COMPLETED
